# SDR MASA2018072813435

- Difficulty date: July 28, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 36,548 hours, 26,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT IND NOT BLINKING.  REPLACED BATTERY.
